Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hysteria in Tsunami!

Posted by fluffy on August 29, 2003, at 11:02:29

In reply to Hysteria in Tsunami! fluffy, posted by katia on August 29, 2003, at 1:01:02

Oh miss Katia!!

I'm so, so sorry about your sponging. What a powerful and sorrowful analogy to how you are feeling. Yes--it does feel like the powers that be are playing with us BP peeps doesn't it? I know exactly what you mean, and for what it's worth, I DO feel your pain. Those crying spells and misery--you want to say, "hey--this is silly, I can just snap out of it. i'm just a weakling and I must WANT to be pathetic" (anyway--that's what I think when I'm super down.) Unfortunately, that thought process is a "symptom"--an overly simplified and (if you ask me) a bit cold and unsymathetic and clinical way to explain your feelings.

I don't know what to say except for JUST HANG ON FOR THE RIDE!! You seem like a fighter to me, or else you wouldn't even reach out for help and advice. I know you can get through this. And believe me, if you can weather this icky, yucky, cycling stuff, then you'll be able to handle the icky, yucky med trial stuff.

It may take a couple of weeks for the Depakote to work for you, if it is indeed the drug for you. The dose is maybe not high enough? If you are still not feeling any relief, CALL YOUR PDOC and let him know!! You may respond beautifully to another med or a higher dose of your current med (depakote).

It's been 7 months since I was diagnosed bipolar, and I've had some unsuccessful drug runs. It's VERY DAUNTING, but I can guarantee you that I feel at least 50% better than I did 7 months ago. I'm not out of the woods yet. REMEMBER--It DOES get better!! Please remember that!

I felt like I was diving off of a cliff with my first Li dose last night. I almost had an anxiety attack before I put the pills in my mouth. It was like I was FULLY acknowledging that I have bipolar disorder...I don't know why Lithium is so much more scary than f*cking anti-convulsants! Doctors should just lie to BP people and tell them it's something else to take the stigma and anxiety away from Lithium.

Anyway--Please take lots of care. And don't feel scared to lean on people you love during this time.

Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20030828/msgs/255297.html